Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What happens in overdose of decdan ?

hi doctor , my doctor said take 1/2 for 1 day decdan , but mistake i took 1 fully. what can i do for this.
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Whatever tablet you have consumed now cannot be taken out nor can its actions be reversed. Taking a full tablet is also not such a high dose to cause you worry. You can skip taking the half tablet the next day and then continue with half a tablet daily.
Dr. Rakhi Tayal
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor